On Some Identities and Generating Functions for Generalized k-Fibonacci Sequence

Arfat Ahmad Wani, G. P. S. Rathore, Kiran Sisodiya

Abstract


In this article we study a new generalized k-Fibonacci sequence, with initial conditions and  which is generated by the recurrence relationand . The main aim of the paper is to present the identities of the generalized k-Fibonacci sequence as well as Binet’s formula and generating functions for the generalized k-Fibonacci sequence. The main results of this paper can be proved by Binet formula method and by induction method.


Full Text:

PDF

References


G. Bilgici, “New Generalizations of Fibonacci and Lucas Sequences”, Applied Mathematical Sciences, Vol. 8, no. 29, pp. 1429-1437, 2014.

C. Y. Chong and C. K. Ho, “Some Properties of generalized Fibonacci sequence”. AIP Conf. Proc. http://dx.doi.org/10.10631/1.4937057, 2015.

S. Falcon and A. Plaza, “On the 3-Ddimensional k-Fibonacci Spirals”, Chaos, Solitons and Fractals, doi: 10.1016/j. chaos. 2007.02.009., 2007.

S. Falcon and A. Plaza, “On the Fibonacci k-Numbers”, Chaos, Solitons and Fractals, Vol. 32, no. 5, pp. 1615-1624, 2007.

S. Falcon, “On the k-Lucas Numbers” Int. J. Contemp. Math. Sciences, Vol. 6, no. 21, pp. 1039-1050, 2011.

S. Falcon and A. Plaza, “The k- Fibonacci Sequence and the Pascal 2- triangle”, Chaos, Solitons and Fractals, Vol. 33, no. 1, pp. 38-49, 2007.

S. Falcon and A. Plaza, “The k-Fibonacci Hyperbolic Functions”, Chaos, Solitons and Fractals, doi: 10.1016/j, chaos, 11.019., 2007.

V. E. Hoggat, “Fibonacci and Lucas Numbers”, Palo Alto (CA): Houghton- Mifflin, 1969.

A. F. Horadam, “Basic Properties of Certain Generalized Sequence of Numbers”, The Fibonacci Quarterly, Vol. 3, pp. 161-176, 1965.

A. F. Horadam, “Generalized Fibonacci Sequences”, The American Mathematical, Vol. 68, no. 5, pp. 455-459, 1961.

D. Kalman and R. Mena, “The Fibonacci Numbers-Exposed”, The Mathematical Magazine, Vol. 2, 2002.

T. Koshy, “Fibonacci and Lucas Numbers with Applications”, Wiley New York, 2001.

B. Singh, O. P. Sikhwal and S. Bhatnagar, “Fibonacci-Like Sequence and its Properties”, Int. J. Contemp. Math. Sciences, vol. 5, no. 18, pp. 859-868, 2010

S. Vajda, “Fibonacci and Lucas Numbers, and the golden Section”,Theory and Applications, Chichester: Ellis Harwood; 1989

A. Wloch, “Some identities for the generalized Fibonacci numbers and the generalized Lucas numbers”, Applied Mathematics and Computation, Vol. 219, pp. 5564-5568, 2013.

H. S. Wilf, “Generatingfunctionology”, Academic Press Inc., London, (1994).


Refbacks

  • There are currently no refbacks.


MAYFEB Journal of Mathematics 
Toronto, Ontario, Canada
MAYFEB TECHNOLOGY DEVELOPMENT
ISSN 2371-6193